On few-class Q-polynomial association schemes: feasible parameters and nonexistence results

Alexander L. Gavrilyuk, Janoš Vidali, Jason S. Williford


We present the tables of feasible parameters of primitive 3-class Q-polynomial association schemes and 4- and 5-class Q-bipartite association schemes (on up to 2800, 10000, and 50000 vertices, respectively), accompanied by a number of nonexistence results for such schemes obtained by analysing triple intersection numbers of putative open cases.


Association scheme, Q-polynomial, feasible parameters, distance-regular graph

Full Text:


DOI: https://doi.org/10.26493/1855-3974.2101.b76

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications